MathSciNet Relay Station
MathSciNet bibliographic data
MR245201 (39 #6513) 65.55
Golub, Gene H.; Welsch, John H. Calculation of Gauss quadrature rules. Math. Comp. 23 (1969), 221-230; addendum, ibid. 23 1969 no. 106, loose microfiche suppl, A1–A10.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement